# SDR SWAA2022031007243

- Difficulty date: July 26, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.FLOOR PANEL 140AF CORRODED AROUND PERIMETER SEVERAL LOCATIONS / REMOVED CORROSION FROM AFT CARGO FLOOR PANEL 140AF ORG MATERIAL .070 MATERIAL LOSS .010 REMAINING MATERIAL .060 FOUND TO BE OUT OF LIMITS IAW B737SRM 53-00-53-1A-1; 51-10-02-0G-0 PANEL REPLACED IAW B737-IPC 25-52-10-02 PANEL 140AF TO BE INSTALLED ON CARD JPANEL-141-CLOSE
